Uniqueness Results Related To Value Distribution of Entire And Meromorphic Functions Concerning Difference Polynomials

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-8
Year of Publication : 2021
Authors : Savita Karaguppi, Nagarjun V, Girish Sharma
  10.14445/22315373/IJMTT-V67I8P513

MLA

MLA Style: Savita Karaguppi, Nagarjun V, Girish Sharma"Uniqueness Results Related To Value Distribution of Entire And Meromorphic Functions Concerning Difference Polynomials" International Journal of Mathematics Trends and Technology 67.8 (2021):112-124. 

APA Style: Savita Karaguppi, Nagarjun V, Girish Sharma(2021). Uniqueness Results Related To Value Distribution of Entire And Meromorphic Functions Concerning Difference Polynomials  International Journal of Mathematics Trends and Technology, 67(8), 112-124.

Abstract
In this article, we prove some uniqueness results concerning with the difference polynomials of entire and meromorphic functions. The results obtained in this article improves and generalizes the earlier works of Jian Li and Kai Liu [4].

Reference

[1] W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964.
[2] C. C. Yang and H. X. Yi, Uniqueness theory of meromorphic functions, Mathematics and its Applications, 557, Kluwer Academic Publishers Group, Dordrecht, 2003.
[3] I. Laine, Nevanlinna theory and complex differential equations, De Gruyter Studies in Mathematics, 15, Walter de Gruyter & Co., Berlin, 1993.
[4] J. Li and K. Liu, Sharing values of q-difference-differential polynomials, Adv. Difference Equ. 2020, Paper No. 212, 11 pp.
[5] K. Y. Zhang, Uniqueness of q-difference polynomials of meromorphic functions. Adv. Mater. Res. 756-759, 2948-2951. (2013)
[6] Q. X. Zhao and J. L. Zhang, Zeris and shared value of q-shift difference polynomials, J. Contemp. Math. Anal. 50 (2015), no. 2, 63-69 (2015).
[7] I. Lahiri, Value distribution of certain differential polynomials, Int. J. Math. Math. Sci.,28(2001), 8391.
[8] I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Variables Theory Appl. 46 (2001), no. 3, 241-253.
[9] P. Sahoo and G. Biswas, Some results on uniqueness of entire functions concerning difference polynomials, Tamkang J. Math. 49 (2018), no. 2, 85{97.
[10] S. Lin and W. Lin, Uniqueness of meromorphic functions concerning weakly weighted-sharing, Kodai Math. J. 29 (2006), no. 2, 269-280.
[11] A. Banerjee and S. Mukherjee, Uniqueness of meromorphic functions concerning differential monomials sharing the same value, Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 50(98) (2007), no. 3, 191-206.
[12] H. X Yi, Meromorphic functions that share one or two values, Complex Variables Theory, Appl. 28 (2015) no. 1, 1-11.
[13] J. L. Zhang and L. Z. Yang, Some results related to a conjecture of R. Bruck, JIPAM. J. Inequal. Pure Appl. Math. 8 (2007), no. 1, Article 18, 11 pp.
[14] Y. M. Chiang and S. J. Feng, On the Nevanlinna characteristic of f(z +η) and difference equations in the complex plane, Ramanujan J. 16 (2008), no. 1, 105-129.
[15] W. Bergweiler and J. K. Langley, Zeros of di erences of meromorphic functions, Math. Proc. Cambridge Philos. Soc. 142 (2007), no. 1, 133-147.

Keywords : Difference polynomial, Entire function, Uniqueness, Meromorphic Functions etc.,